# SDR SWAA2017032912835

- Difficulty date: March 12, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: 143A3252
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPLICE CRACKED AT BS 540, STRINGER 22L. REPAIRED THE SPLICE IAW EA.
